# SDR CALA9700232

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 106056313
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY WAS LOST WHILE EN ROUTE.  THE GEAR AND FLAPS WERE EXTENDED MANUALLY AND THE AIRCRAFT LANDED AT CLE.  MAINTENANCE FOUND A HOLE IN PRESSURE HYDRAULIC LINE FROM NR 1 ENGINE PUMP.  THE HYDRAULIC LINE AND THE NR 1 ENGINE PUMP WERE REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
